# SDR 99ZZZX238

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76C
- Aircraft serial: 760231
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 9,981 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN-FLIGHT, NR 2 ENGINE OIL PRESSURE  DROPPED WITH OIL PRESSURE LIGHT ILLUMINATION.  PILOT SECURED ENGINE AND MADE UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE FOUND 3 QUARTS OF OIL CONSUMPTION AFTER REPLENISHING OIL.  SEVEN MINUTES INTO PENALTY RUN, OIL CONSUMPTION WAS AGAIN 3 QUARTS LOW.  REMOVED ENGINE ASSEMBLY.
